Full Text: PDF
Received October 15, 2019; Accepted June 17, 2020; Published July 31, 2020
Abstract. In this paper, on the basis of the probabilistic metric space and the -metric space, we introduce a new concept of the probabilistic metric space, which is called the Menger probabilistic -metric space, and investigate some topological properties of this space and their related examples. We also prove some fixed point theorems. Finally, an example is provided to support our new results.
How to Cite this Article:
Pin Hu, Feng Gu, Some fixed point theorems of -contractive mappings in Menger PSM-spaces, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 33, pp. 1-12.